RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
2025
Volume 118,
Issue 2,
Pages
325–329
(Mi mzm14574)
Brief Communications
The Jackson–Stechkin inequality in the space
$C$
with nonclassic modulus of continuity
S. E. Nohrin
,
V. T. Shevaldin
N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Received:
24.11.2024
Revised:
11.03.2025
DOI:
10.4213/mzm14574
Fulltext:
PDF file (405 kB)
First page:
PDF file
References
©
Steklov Math. Inst. of RAS
, 2025